# SDR SWIA2020033049515

- Difficulty date: February 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PAX DOOR AFT FORMER.   (C-CHECK) RO 3/26/2020   --BLENDED CORROSION ON THE PAX DOOR AFT FORMER "OUT OF LIMITS" REF CRJ200 SRM (ORIGINAL: .063) - (REMAINING: .058) - (LOSS: .005). --REMOVED AND REPLACED PAX DOOR AFT FORMER REF CRJ200 SRM, BOMBARDIER DRAWING.  COMPLIED WITH ST, LEAK CHECKS GOOD.
